# SDR REXA2018112791106

- Difficulty date: October 29, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Bs 693-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT TRACK BETWEEN FS693.0 TO FS830.40  HAS CORROSION
REMOVED CORROSION IAW CRJ 900 SRM 51-21-06. FOUND TO BE OUT OF LIMITS IAW CRJ 900 SRM 53-41-49. REMOVED AND REPLACED SEAT TRACK IAW CRJ 900 AMM 53-00-49. AAR SM-58
